# SDR SWAA2022022329851

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF LIGHT CORROSION ON EXTERIOR FUSELAGE SKIN; STA 927 - STA 1006; BETWEEN STR'S 2L & 2R / REPAIRED FUSELAGE SKIN BS 927-1006 STR 2L-2R PER ATS ER 18-05087 REV IR AND SWA EA 1-753-33564 REV IR.
